MathSciNet Relay Station
MathSciNet bibliographic data
MR500967 (58 #18452) 55J10
Dror, E.; Dwyer, W. G. A Whitehead theorem for long towers of spaces. Israel J. Math. 29 (1978), no. 2-3, 141–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement